It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Prozac and Nightmares

Re: Prozac and Nightmares

[ Back to Messages ]

Message

Posted by TAMI on November 09, 2000 at 18:52:08:

In Reply to: Prozac and Nightmares posted by Lora on November 06, 2000 at 22:12:32:

: I am having a problem with nightmares lately. For the past two weeks or so, I have been having some really horrible ones.

: I just started taking Prozac a couple of months ago. I had been on Paxil for quite some time and wanted to get off it. I have had some very ugly withdrawel problems with Paxil. I had my doctor switch me in the hopes that I could eventually quit without so many problems, due to the longer half-life of Prozac.

: So far, I have found that I am doing better on Prozac than I ever did on Paxil. I am mellow and even tempered, and don't want to slice a vein as much. The only problem is that I have been getting these really disturbing nightmares. I never had this problem before. In fact, dreams were very nice for me. What to do? Does anyone out there have the same problems? The only thing I can think of is, that it must be the Prozac causing this problem. It is the only problem I have encountered. In fact, I have lost 25 pounds in the past 6 weeks. That is a bonus but, not worth the bad dreams I am having.
I took Prozac for a couple of years and found that the vivid dreams tapered off after a while. Try to program yourself to dream more acceptable dreams. It can be done.Trazadone was the worst for the awful sleep effects tho it did make sleep possible.



Follow Ups




All times are GMT -7. The time now is 12:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!